# SDR SWAA2015121447076

- Difficulty date: November 27, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N390SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26593
- Aircraft time: 68,110 hours, 55,151 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6547976
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRUCTURE CREASE BEAM WEB CORRODED, BETWEEN BS 887 - 907, STRINGER 17R.  R & R WEB IAW SRM & DWG.
